# SDR SIMA20170224002

- Difficulty date: February 24, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 32,945 hours, 28,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMERGENCY LIGHT WIRES PULLED OFF.  REMOVED AND REPLACED THE LIGHT STRIP IAW AMM 33-50-12.
